Common fixed point theorems under strict contractive conditions in fuzzy metric spaces using property (E.A)
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 399-410
https://doi.org/10.4134/CKMS.2012.27.2.399
Printed June 1, 2012
Shaban Sedghi and Nabi Shobe
Islamic Azad University, Islamic Azad University-Babol Branch
Abstract : We prove common fixed point theorems for weakly compatible mappings satisfying strict contractive conditions in fuzzy metric spaces using property (E.A). Our theorems extend a theorem of [1].
Keywords : fuzzy metric spaces, weakly compatible mappings, common fixed point, property (E.A), common property (E.A)
MSC numbers : 54E40, 54E35, 54H25, 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd